# SDR FDEA2019042650924

- Difficulty date: April 25, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,926 hours, 15,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062500000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 241TJ FLOOR PANEL BROKEN FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.   CAT "A" MAJOR REPAIR.
